# SDR AALA202404195894

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 72,950 hours, 28,315 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 63,976 hours, 33,840 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 779874
- Condition: Overtemp
- Location: Nr 2
- Part time: 63,976 hours, 33,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT,  ON TAKEOFF FLIGHT CREW GOT AN ECAM ENGINE 2 EGT OVER LIMIT BELOW 1000 FT. AT POWER REDUCTION EGT RETURNED TO NORMAL, FLIGHT CREW DID NOT SHUT THE ENGINE DOWN. THE AIRCRAFT LANDED SAFELY AT CLT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
